Ambrosia Pharma
Aceclofenac (50mg) + Paracetamol (125mg)
Amnac P Syrup helps lower body temperature (fever) and reduce pain and inflammation (redness and swelling) both in infants and children.
Syrup
Amnac P Syrup is a medication that helps to lower body temperature (fever) and reduce pain and inflammation (redness and swelling) in infants and children. It is available in syrup form and is used to treat various conditions such as fever, pain, and inflammation. The syrup contains two active ingredients: Aceclofenac and Paracetamol. These medicines work by blocking the action of chemical messengers responsible for pain, fever, and inflammation.
Give this medicine after food to avoid abdominal discomfort in your child. Maintain a log of your child's temperature. If you do not see any improvement, contact your child's doctor for advice.
Amnac P Syrup comprises two active ingredients: Aceclofenac and Paracetamol. These medicines work by blocking the action of chemical messengers responsible for pain, fever, and inflammation.
Give this medicine after food to avoid abdominal discomfort in your child. Maintain a log of your child's temperature. If you do not see any improvement, contact your child's doctor for advice. Keep a track of the dose and the frequency in which you have given this medicine to your child. This will help prevent overdosing. Practice self-care tips like: giving plenty of fluids to your child to ensure proper body hydration, giving your child a balanced diet, encouraging your child to have optimum sleep since sick children get tired soon and getting plenty of rest helps them recover faster. Stop the medicine and consult your child's doctor in case your child exhibits allergic rash or stomach pain soon after taking this medicine.